# SDR AALA971254

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1404D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11355
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Stop
- Part number: A11345403
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - FLT 768 - AFTER TAKEOFF TUL WHEN LANDING GEAR RETRACTED, RIGHT MAIN LANDING GEAR MESSAGE DISPLAYED ON MFDU.  RECYCLED LANDING GEAR WITH SAME RESULT.  AIRCRAFT RETURNED TO TUL AND LANDED OVERWEIGHT WITHOUT INCIDENT.  ADJUSTED RIGHT MAIN LANDING GEAR INBOARD DOOR UPLOCK BRACKET STOP.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  (M)
